# SDR 2006UALA00324

- Difficulty date: February 21, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 11,543 hours, 5,083 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Seized
- Location: Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO ODOR IN THE COCKPIT.  FLIGHT CREW NOTICED ELECTRICAL ODOR IN CABIN.  ECAM MESSAGE VENT EXTRACT FAULT,  EXTRACT FAN SHOWING AMBER AND CREW SELECTED EXTRACT TO OVERRIDE.  SUSPECT FAN/BEARING SEIZED UP.  FOUND FAULT LIGHT ILLUMINATED ON EXTRACT FAN.  REPLACED EXTRACT FAN.
